On a regularity in metal creep
Doklady Akademii Nauk, Tome 273 (1983) no. 5, pp. 1080-1082
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_5_a12,
author = {G. I. Bykovtsev and V. I. Gorelov},
title = {On a regularity in metal creep},
journal = {Doklady Akademii Nauk},
pages = {1080--1082},
year = {1983},
volume = {273},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_5_a12/}
}
G. I. Bykovtsev; V. I. Gorelov. On a regularity in metal creep. Doklady Akademii Nauk, Tome 273 (1983) no. 5, pp. 1080-1082. http://geodesic.mathdoc.fr/item/DAN_1983_273_5_a12/